Switching Terbinafine To Ketoconazole.?
Good evening, I’m Alfrida. I have experienced tinea cruris relapsed. And I have been prescribed interbi cream (Terbinafine) but at that time the medicine ran out and I switched to ketoconazole cream with BD frequency, will it not give side effects when I replace it with the doctor prescribed (interbi)? Thank you in advance…
Hello Alfrida, thanks for asking.
Terbinafine and ketoconazole are both used to treat fungal infections of the body skin, scalp, and nails. Its use can be topical (topical) or drink. Oral medication is given if the infection is widespread or the infection does not improve with topical medication.
You should consult with your doctor before using or changing a type of medication. Both of these drugs are types of hard drugs whose use must be based on doctor's recommendation and must be by prescription. The drug is not recommended to be used together because it can increase its effect, so the possibility of side effects will be higher. Avoid using the drug if you have an allergy to the drug, liver disorders, and kidney disorders. So once again, consult with your doctor so that you get more complete information.
Hopefully this answer can help. Regards.